American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Paweł Domański. Complemented subspaces of products of Hilbert spaces . Proc. Amer. Math. Soc. 110 (1990) 187-196. MR 1000152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jing Hui Qiu. Dieudonn\'e-Schwartz theorem in inductive limits of metrizable spaces. II . Proc. Amer. Math. Soc. 108 (1990) 171-175. MR 994779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jesús M. F. Castillo. Sums and products of Hilbert spaces . Proc. Amer. Math. Soc. 107 (1989) 101-105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jesús M. F. Castillo. Sums and products of Hilbert spaces . Proc. Amer. Math. Soc. 107 (1989) 101-105. MR 935103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jesús M. F. Castillo. Sums and products of Hilbert spaces . Proc. Amer. Math. Soc. 105 (1989) 362-366. MR 935103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paweł Domański and Augustyn Ortyński. Complemented subspaces of products of Banach spaces . Trans. Amer. Math. Soc. 316 (1989) 215-231. MR 937243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] José Bonet, Pablo Galindo, Domingo García and Manuel Maestre. Locally bounded sets of holomorphic mappings . Trans. Amer. Math. Soc. 309 (1988) 609-620. MR 961603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carlos Bosch and Jan Kucera. A necessary and sufficient condition for $w\sp *$-bounded sets to be strongly bounded . Proc. Amer. Math. Soc. 101 (1987) 453-454. MR 908647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jing Hui Qiu. Dieudonn\'e-Schwartz theorem in inductive limits of metrizable spaces . Proc. Amer. Math. Soc. 92 (1984) 255-257. MR 754714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ian Tweddle. Topologies of pointwise convergence on families of extremal points and weak compactness . Proc. Amer. Math. Soc. 86 (1982) 85-86. MR 663872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. Brodsky. Preservation of closure in a locally convex space. I . Trans. Amer. Math. Soc. 262 (1980) 391-397. MR 586723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas J. Jech. On a problem of L. Nachbin . Proc. Amer. Math. Soc. 79 (1980) 341-342. MR 565368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Kučera and K. McKennon. Bounded sets in inductive limits . Proc. Amer. Math. Soc. 69 (1978) 62-64. MR 0463937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. P. Conze and N. Dang Ngoc. Noncommutative ergodic theorems. Bull. Amer. Math. Soc. 83 (1977) 1297-1299. MR 0467335.
Abstract, references, and article information   
View Article: PDF

[15] E. Christopher Lance. A strong noncommutative ergodic theorem. Bull. Amer. Math. Soc. 82 (1976) 925-926. MR 0420292.
Abstract, references, and article information   
View Article: PDF

[16] Leonidas N. Tsitsas. On weak sequential completeness in biprojective tensor product spaces . Proc. Amer. Math. Soc. 60 (1976) 119-123. MR 0493405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lech Drewnowski and Robert H. Lohman. On the number of separable locally convex spaces . Proc. Amer. Math. Soc. 58 (1976) 185-188. MR 0417728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard A. Graff. On paracompact subsets of linear topological spaces . Proc. Amer. Math. Soc. 53 (1975) 361-366. MR 0400282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John Lloyd. Smooth locally convex spaces . Trans. Amer. Math. Soc. 212 (1975) 383-392. MR 0380868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. John Wilbur. Quantum logic and the locally convex spaces . Trans. Amer. Math. Soc. 207 (1975) 343-360. MR 0367607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Teck-Cheong Lim. A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space. Bull. Amer. Math. Soc. 80 (1974) 1123-1126. MR 0394333.
Abstract, references, and article information   
View Article: PDF

[22] S. K. Kranzler and T. S. McDermott. Extending continuous linear functionals in convergence inductive limit spaces . Proc. Amer. Math. Soc. 43 (1974) 357-360. MR 0333639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wesley E. Terry. Any infinite-dimensional Fr\'echet space homeomorphic with its countable product is topologically a Hilbert space . Trans. Amer. Math. Soc. 196 (1974) 93-104. MR 0356065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Benjamin Dembart. Perturbation of semigroups on locally convex spaces. Bull. Amer. Math. Soc. 79 (1973) 986-991. MR 0322587.
Abstract, references, and article information   
View Article: PDF

[25] Robert H. Lohman. An example concerning normed subspaces of locally convex spaces . Proc. Amer. Math. Soc. 41 (1973) 245-246. MR 0322461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] B. Rosenberger. Universal generators for varieties of nuclear spaces . Trans. Amer. Math. Soc. 184 (1973) 275-290. MR 0328522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Daniel J. Randtke. A simple example of a universal Schwartz space . Proc. Amer. Math. Soc. 37 (1973) 185-188. MR 0312192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Surjit Singh Khurana. Barycenters, pinnacle points, and denting points . Trans. Amer. Math. Soc. 180 (1973) 497-503. MR 0318438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David Pincus. Independence of the prime ideal theorem from the Hahn Banach theorem. Bull. Amer. Math. Soc. 78 (1972) 766-770. MR 0297565.
Abstract, references, and article information   
View Article: PDF

[30] Peter D. Taylor. Selection of representing measures for inner parts . Proc. Amer. Math. Soc. 36 (1972) 537-542. MR 0312196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2